MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 21 GAUGE NEEDLE GUIDE KIT; ULTRASOUND TRANSDUCER AND ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 21 GAUGE NEEDLE GUIDE KIT; ULTRASOUND TRANSDUCER AND ACCESSORIES
Model Number 900013B01
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redz1883 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported during the surgical procedure, a possible quality deviation was evidenced by the nursing team.When opening the package and placing the gel in the probe, it was verified that the cover was punctured, not keeping the procedure sterile.

Brand Name
21 GAUGE NEEDLE GUIDE KIT
Common Device Name
ULTRASOUND TRANSDUCER AND ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11304773
Report Number3006260740-2021-00273
Device Sequence Number3373145
Product Code ITX
UDI-Device Identifier00801741037771
UDI-Public(01)00801741037771
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number900013B01
Device Catalogue Number900013B01
Device Lot NumberREDZ1883
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;